About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 754701, 16 pages
http://dx.doi.org/10.1155/2011/754701
Research Article

Existence and Asymptotic Behavior of Positive Solutions of Functional Differential Equations of Delayed Type

Department of Mathematics, Faculty of Science, University of Žilina, 010 26 Žilina, Slovakia

Received 30 September 2010; Accepted 14 October 2010

Academic Editor: Elena Braverman

Copyright © 2011 J. Diblík and M. Kúdelčíková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, M. Bohner, and W.-T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, vol. 267 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. D. Driver, Ordinary and Delay Differential Equations, Springer, New York, NY, USA, 1977.
  3. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, vol. 190 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1995.
  4. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992.
  5. I. Győri and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press, New York, NY, USA, 1991.
  6. V. Kolmanovskiĭ and A. Myshkis, Applied Theory of Functional-Differential Equations, vol. 85 of Mathematics and Its Applications (Soviet Series), Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992.
  7. B. Dorociaková and R. Olach, “Existence of positive solutions of delay differential equations,” Tatra Mountains Mathematical Publications, vol. 43, pp. 63–70, 2009.
  8. E. Kozakiewicz, “Über das asymptotische Verhalten der nichtschwingenden Lösungen einer linearen Differentialgleichung mit nacheilendem Argument,” Wissenschaftliche Zeitschrift Der Humboldt Universitat Zu Berlin, Mathematisch-Naturwissenschaftliche Reihe, vol. 13, no. 4, pp. 577–589, 1964.
  9. E. Kozakiewicz, “Zur Abschätzung des Abklingens der nichtschwingenden Lösungen einer linearen Differentialgleichung mit nacheilendem Argument,” Wissenschaftliche Zeitschrift Der Humboldt Universitat Zu Berlin, Mathematisch-Naturwissenschaftliche Reihe, vol. 15, pp. 675–676, 1966. View at Zentralblatt MATH
  10. E. Kozakiewicz, “Über die nichtschwingenden Lösungen einer linearen Differentialgleichung mit nacheilendem Argument,” Mathematische Nachrichten, vol. 32, pp. 107–113, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. Pituk, “Special solutions of functional differential equations,” Studies of the University of Žilina. Mathematical Series, vol. 17, no. 1, pp. 115–122, 2003. View at Zentralblatt MATH
  12. Yu. A. Ryabov, “Certain asymptotic properties of linear systems with small time lag,” Trudy Sem. Teor. Diff. Uravnenii s Otklon. Argumentom Univ. Druzby Narodov Patrisa Lumumby, vol. 3, pp. 153–165, 1965 (Russian).
  13. J. Diblík and M. Kúdelčíková, “Two classes of asymptotically different positive solutions of the equation y˙(t)=f(t,yt),” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 10, pp. 3702–3714, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993.
  15. T. Ważewski, “Sur un principe topologique de l'examen de l'allure asymptotique des intégrales des équations différentielles ordinaires,” Annales De La Societe Polonaise De Mathematique, vol. 20, pp. 279–313, 19487.
  16. K. P. Rybakowski, “Ważewski's principle for retarded functional differential equations,” Journal of Differential Equations, vol. 36, no. 1, pp. 117–138, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities—vol. I. Ordinary Differential Equations, Academic Press, New York, NY, USA, 1969.
  18. J. Diblík, “A criterion for existence of positive solutions of systems of retarded functional-differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 38, no. 3, pp. 327–339, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Diblík, “Behaviour of solutions of linear differential equations with delay,” Archivum Mathematicum, vol. 34, no. 1, pp. 31–47, 1998. View at Zentralblatt MATH
  20. J. Diblík and M. Růžičková, “Asymptotic behavior of solutions and positive solutions of differential delayed equations,” Functional Differential Equations, vol. 14, no. 1, pp. 83–105, 2007. View at Zentralblatt MATH
  21. J. Čermák, “On a linear differential equation with a proportional delay,” Mathematische Nachrichten, vol. 280, no. 5-6, pp. 495–504, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. I. Culáková, L. Hanuštiaková, and R. Olach, “Existence for positive solutions of second-order neutral nonlinear differential equations,” Applied Mathematics Letters, vol. 22, no. 7, pp. 1007–1010, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. L. K. Kikina and I. P. Stavroulakis, “A survey on the oscillation of solutions of first order delay difference equations,” Cubo, vol. 7, no. 2, pp. 223–236, 2005. View at Zentralblatt MATH
  24. J. Baštinec and J. Diblík, “Subdominant positive solutions of the discrete equation Δu(k+n)=p(k)u(k),” Abstract and Applied Analysis, vol. 2004, pp. 461–470, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. L. Berezansky, E. Braverman, and O. Kravets, “Nonoscillation of linear delay difference equations with positive and negative coefficients,” Journal of Difference Equations and Applications, vol. 14, no. 5, pp. 495–511, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. I. Győri and L. Horváth, “Asymptotic constancy in linear difference equations: limit formulae and sharp conditions,” Advances in Difference Equations, vol. 2010, Article ID 789302, 20 pages, 2010. View at Publisher · View at Google Scholar
  27. S. Stević and K. S. Berenhaut, “The behavior of positive solutions of a nonlinear second-order difference equation,” Abstract and Applied Analysis, vol. 2008, Article ID 653243, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet